# SDR HEEA087293

- Difficulty date: June 11, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N723PH
- Make and model: Bell 407
- Aircraft serial: 53283
- Aircraft time: 3,793 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 407010100115
- Part serial: A337
- Condition: Delaminated
- Location: M/R Hub
- Part time: 3,807 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RED FEATHERING BEARING DELAMINATED. REPAIRED.
